# SDR CKSA97136

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, REMOVED LEFT HAND LONGERON 24.  REMOVED AND REPLACED LONGERON 24 IAW SRM 51-1-0 DOUGLAS PROCEDURE'S 51-1-20D HI LOC INSTALLATION 51-3-0 AND 51-3-1.  INSTALLATION OF BOLT AND TORQUEING SHIMMED ALL AREAS IAW SB 57-27.  CORROSION TASK CARD NUMBER 574L-0551.  NON-ROUTINE TASK CARD NUMBER 93376.
